Length of Time on Finasteride Determines the Risk of Post Finasteride Syndrome

This is an important article because it explains why I probably have never seen a case of post-finasteride syndrome in the thousands of patients who were prescribed the drug by me over the past 2 decades. When someone complains of ED, I either reduce the dose until the symptoms go away, or discontinue the drug.  According to this article, it takes years on the drug to get PFS. Since I am responsive to recommending withdrawal of the drug, the incidence in my practice is non-existent. The article itself has limitations in its methodology and as a definitive statement about the existence of post-finasteride syndrome or a disclosure of the risks, so it must be taken with a grain of salt.

https://www.ncbi.nlm.nih.gov/m/pubmed/28289563/

 

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =